MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; INFUSA PORT KIT

Centurion Medical Products, LP CENTURION; INFUSA PORT KIT
Catalog Number DYNDC3166D
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they have been experiencing issues with the vacutainer not suctioning in their custom infusa port kit dyndc3166d.They are reporting that it is only working about 20% of the time.
 
Additional Manufacturer Narrative
The customer reported issues with the vacutainer not suctioning and that it is only working about 20% of the time; there have been no patient incidents reported.A photo and a sample were received; the sample received was reviewed by the qe, finished good production records were reviewed with no nonconformances noted during first article, in-process, or case packaging inspections, and the bill of materials (bom) and packaging instructions were reviewed with no change to the bom or placement of this component that would have contributed to the reported defect.The vendor reviewed retained samples through incoming inspection and simulated clinical collection test and reviewed the production process records for related deviations or nonconformities; no issues were noted with either the retained samples and records, and the vendor was unable to confirm the reported issues and draw further conclusions.Based on the information received and the inability to test the physical sample, medline was unable to confirm the reported defect, and the root cause for the reported issue cannot be determined; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
INFUSA PORT KIT
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50936062
Report Number1824619-2026-00132
Device Sequence Number21516360
Product Code OXQ
UDI-Device Identifier00653160388848
UDI-Public00653160388848
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDC3166D
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown